Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 892549, 9 pages
http://dx.doi.org/10.1155/2015/892549
Research Article

A Novel Model of Set Pair Analysis Coupled with Extenics for Evaluation of Surrounding Rock Stability

School of Civil and Hydraulic Engineering, Hefei University of Technology, Hefei 230009, China

Received 3 May 2015; Accepted 5 July 2015

Academic Editor: Jurgita Antucheviciene

Copyright © 2015 Mingwu Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mingwu Wang, Xinyu Xu, Jian Li, Juliang Jin, and Fengqiang Shen, “A Novel Model of Set Pair Analysis Coupled with Extenics for Evaluation of Surrounding Rock Stability,” Mathematical Problems in Engineering, vol. 2015, Article ID 892549, 9 pages, 2015. doi:10.1155/2015/892549